Alert archive / Illinois / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 231, NWS Paducah, KY

July 18, 2003Union County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Jul 18, 2003, 11:59 AM CDT for Union County, Illinois. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2003, 11:59 AM CDT (16:59 UTC)
Expired
Jul 18, 2003, 12:15 PM CDT
In force
16 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Union County, IL

The radar

The Paducah radar (KPAH), 56 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 6:50 AM CDTSevere Thunderstorm WatchSPC5 hr
Jul 18, 9:55 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.0 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2003-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2003-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WUUS53 KPAH 181659
SVRPAH
ILC181-181715-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1157 AM CDT FRI JUL 18 2003

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  UNION COUNTY IN SOUTHERN ILLINOIS

* UNTIL 1215 PM CDT

* AT 1157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES NORTH OF DONGOLA...OR ABOUT 5 MILES
  SOUTHEAST OF ANNA...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE ANNA AND MILL CREEK

DAMAGING WINDS ARE EXPECTED WITH THIS LINE OF STORMS. TAKE COVER IN A
SUBSTANTIAL SHELTER. THESES STORMS HAVE DOWNED TREES IN WOLF LAKE 
AND ALTO PASS.

THIS WARNING IS AN EXTENSION OF TIME TO THE PREVIOUS WARNING.

LAT...LON 3736 8942 3744 8929 3753 8913 3744 8905
          3734 8905 3734 8938

$$
PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:00 AM CDT, 9 hours 59 minutes earlier.

Area forecast discussion, Jul 18, 2:00 AM CDT, 9 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
200 AM CDT FRI JUL 18 2003

MODELS HAVE COME INTO AGREEMENT ON BRINGING FRONT/POPS THRU FA
TODAY. SWARD DIVING MCS IS EXPECTED TO CONTINUE TO SAG SOUTH THIS AM
AND SHOULD AFFECT NRN TIER OF FA. EXPANSIVE CLOUD SHIELD WL THEN BE
OVER FA AND MAY INHIBIT PM CONVECTIVE CHANCES. THEREFORE THINK BEST
CHC IS PROBABLY W/DECAYING MCS AND AS SUCH WL COMPROMISE ON MOS POPS
AND GO MIDDLE OF ROAD CHC CAT APPROACH...PER GOING ZFP. WL LIKEWISE
COMPROMISE ON HIGHS TODAY AS MAV MOS SOCKS FA IN CLOUD COVER W/ONLY
L80S WHILE FWC MOS SUGGESTS SOME CLOUD COVER BUT SOARS TEMPS INTO
L90S. THINK ACTUAL TEMP WL BE SOMEWHERE IN BETWEEN.

BOTH ETA/GFS AGREE FRONT IS THRU FA BY 00Z AND RESPOND W/MOS POPS
BLO 20 PERCENT...SO WE HAVE ELIMINATED THE TONIGHT POP. SRN TIER
COULD END UP RETAINING EARLY EVENING MENTION BUT W/NW FLOW PATTERN
ESTABLISHED THINK CHANCES ARE PRETTY DECENT FRONT WL MAKE IT THRU BY
00Z. EVEN SO NEW MOS GUIDANCE DOES NOT SHOW A SIGNIFICANT COOL OFF
IN TEMPS OR TDS BEHIND FRONT EVEN AS HIGH BUILDS DOWN W/NLYS.

AFTER THAT NEXT BEST CHC PCPN IS W/SUN NIGHT-MON FRONTAL SYSTEM.
WITH EXTENDED DATA STILL TRICKLING IN...WL AWAIT ITS ENTIRETY...BUT
FOR NOW DONT SEE MUCH TO MAKE MAJOR CHANGES TO GOING EXTENDED.

.PAH...NONE.
Hazardous weather outlook, Jul 18, 10:10 AM CDT, 1 hour 49 minutes before
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-191000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1010 AM CDT FRI JUL 18 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING HOURS. SOME
OF THE STORMS WILL BE ORGANIZED INTO LINES...WHICH MAY PRODUCE
DAMAGING WIND GUSTS. THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL
BE ACROSS SOUTHEAST MISSOURI...EXTREME WESTERN KENTUCKY...AND AREAS
WEST OF INTERSTATE 57 IN SOUTHERN ILLINOIS. ELSEWHERE...INCLUDING
SOUTHWEST INDIANA AND THE EVANSVILLE TRI STATE AREA...THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. STAY TUNED TO THIS STATION FOR
THE LATEST SEVERE WEATHER WATCHES AND WARNINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL ARRIVE LATE SUNDAY...AHEAD OF
THE NEXT COLD FRONT...WHICH IS EXPECTED TO MOVE SOUTH OF THE REGION
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED IN SOUTHERN ILLINOIS AND
SOUTHEAST MISSOURI...AND MAY BE REQUESTED ELSEWHERE TODAY.

YORK

In the hours before

Special weather statement, Jul 18, 7:04 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KY
704 AM CDT FRI JUL 18 2003

ILZ080-081-084>086-088>094-KYZ001>007-MOZ076-086-087-100-107-109>112-
114-181700-
ALEXANDER-BALLARD-BOLLINGER-BUTLER-CAPE GIRARDEAU-CARLISLE-CARTER-
FRANKLIN-FULTON-GRAVES-HARDIN-HICKMAN-JACKSON-JOHNSON-LIVINGSTON-
MASSAC-MCCRACKEN-MISSISSIPPI-NEW MADRID-PERRY IL-PERRY MO-POPE-
PULASKI-SALINE-SCOTT-STODDARD-UNION IL-WAYNE MO-WILLIAMSON-
INCLUDING...CAIRO...CAPE GIRARDEAU...CARBONDALE...HARRISBURG...
MARION IL...MAYFIELD...PADUCAH...PERRYVILLE...POPLAR BLUFF...SIKESTON
704 AM CDT FRI JUL 18 2003

...SEVERE THUNDERSTORM WATCH NUMBER 757 IN EFFECT UNTIL NOON...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH UNTIL NOON FOR THE FOLLOWING COUNTIES IN
SOUTHEAST MISSOURI...WESTERN KENTUCKY...AND SOUTHERN ILLINOIS.

IN SOUTHEAST MISSOURI...CARTER...WAYNE...BUTLER...BOLLINGER...
STODDARD...NEW MADRID...PERRY...CAPE GIRARDEAU...SCOTT...AND
MISSISSIPPI.

IN WESTERN KENTUCKY...LIVINGSTON...MCCRACKEN...GRAVES...BALLARD...
CARLISLE...HICKMAN...AND FULTON.

IN SOUTHERN ILLINOIS...PERRY...FRANKLIN...SALINE...HARDIN...
JACKSON...WILLIAMSON. ..POPE...UNION...JOHNSON....ALEXANDER...AND
MASSAC.

THIS INCLUDES THE SOUTHERN ILLINOIS COUNTIES OF PERRY...FRANKLIN...
SALINE...AND HARDIN...WHICH WERE PREVIOUSLY UNDER SEVERE THUNDERSTORM
WATCH NUMBER 756...WHICH EXPIRED AT 1000 AM. THEY ARE NOW UNDER
SEVERE THUNDERSTORM WATCH NUMBER 757...WHICH EXPIRES AT NOON.

ILZ075>077-082-083-087-181500-
EDWARDS-GALLATIN-HAMILTON-JEFFERSON-WAYNE IL-WHITE-
INCLUDING...MOUNT VERNON IL
704 AM CDT FRI JUL 18 2003

...SEVERE THUNDERSTORM WATCH NUMBER 756 IN EFFECT UNTIL 1000 AM...

THE SEVERE THUNDERSTORM WATCH ISSUED BY THE STORM PREDICTION CENTER
IN NORMAN OKLAHOMA REMAINS IN EFFECT UNTIL 1000 AM FOR THE
FOLLOWING COUNTIES IN SOUTHERN ILLINOIS...

JEFFERSON...WAYNE...EDWARDS...HAMILTON...WHITE...AND GALLATIN.

THIS NO LONGER INCLUDES THE SOUTHERN ILLINOIS COUNTIES OF PERRY...
FRANKLIN...SALINE...AND HARDIN...WHICH WERE PREVIOUSLY UNDER SEVERE
THUNDERSTORM WATCH NUMBER 756. THEY ARE NOW INCLUDED UNDER SEVERE
THUNDERSTORM WATCH NUMBER 757...WHICH EXPIRES AT NOON.
Special weather statement, Jul 18, 7:10 AM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KY
710 AM CDT FRI JUL 18 2003

ILZ080-081-084>086-088>094-KYZ001>007-MOZ076-086-087-100-107-109>112-
114-181700-
ALEXANDER-BALLARD-BOLLINGER-BUTLER-CAPE GIRARDEAU-CARLISLE-CARTER-
FRANKLIN-FULTON-GRAVES-HARDIN-HICKMAN-JACKSON-JOHNSON-LIVINGSTON-
MASSAC-MCCRACKEN-MISSISSIPPI-NEW MADRID-PERRY IL-PERRY MO-POPE-
PULASKI-SALINE-SCOTT-STODDARD-UNION IL-WAYNE MO-WILLIAMSON-
INCLUDING...CAIRO...CAPE GIRARDEAU...CARBONDALE...HARRISBURG...
MARION IL...MAYFIELD...PADUCAH...PERRYVILLE...POPLAR BLUFF...SIKESTON
710 AM CDT FRI JUL 18 2003

...SEVERE THUNDERSTORM WATCH NUMBER 757 IN EFFECT UNTIL NOON...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH UNTIL NOON FOR THE FOLLOWING COUNTIES IN
SOUTHEAST MISSOURI...WESTERN KENTUCKY...AND SOUTHERN ILLINOIS.

IN SOUTHEAST MISSOURI...CARTER...WAYNE...BUTLER...BOLLINGER...
STODDARD...NEW MADRID...PERRY...CAPE GIRARDEAU...SCOTT...AND
MISSISSIPPI.

IN WESTERN KENTUCKY...LIVINGSTON...MCCRACKEN...GRAVES...BALLARD...
CARLISLE...HICKMAN...AND FULTON.

IN SOUTHERN ILLINOIS...PERRY...FRANKLIN...SALINE...HARDIN...
JACKSON...WILLIAMSON...POPE...UNION...JOHNSON....ALEXANDER...AND
MASSAC.

THIS INCLUDES THE SOUTHERN ILLINOIS COUNTIES OF PERRY...FRANKLIN...
SALINE...AND HARDIN...WHICH WERE PREVIOUSLY UNDER SEVERE THUNDERSTORM
WATCH NUMBER 756...WHICH EXPIRED AT 1000 AM. THEY ARE NOW UNDER
SEVERE THUNDERSTORM WATCH NUMBER 757...WHICH EXPIRES AT NOON.

ILZ075>077-082-083-087-181500-
EDWARDS-GALLATIN-HAMILTON-JEFFERSON-WAYNE IL-WHITE-
INCLUDING...MOUNT VERNON IL
710 AM CDT FRI JUL 18 2003

...SEVERE THUNDERSTORM WATCH NUMBER 756 IN EFFECT UNTIL 1000 AM...

THE SEVERE THUNDERSTORM WATCH ISSUED BY THE STORM PREDICTION CENTER
IN NORMAN OKLAHOMA REMAINS IN EFFECT UNTIL 1000 AM FOR THE
FOLLOWING COUNTIES IN SOUTHERN ILLINOIS...

JEFFERSON...WAYNE...EDWARDS...HAMILTON...WHITE...AND GALLATIN.

THIS NO LONGER INCLUDES THE SOUTHERN ILLINOIS COUNTIES OF PERRY...
FRANKLIN...SALINE...AND HARDIN...WHICH WERE PREVIOUSLY UNDER SEVERE
THUNDERSTORM WATCH NUMBER 756. THEY ARE NOW INCLUDED UNDER SEVERE
THUNDERSTORM WATCH NUMBER 757...WHICH EXPIRES AT NOON.
Special weather statement, Jul 18, 7:35 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KY
735 AM CDT FRI JUL 18 2003

ILZ080-081-084>086-088>094-KYZ001>007-MOZ076-086-087-100-107-109>112-
114-181700-
ALEXANDER-BALLARD-BOLLINGER-BUTLER-CAPE GIRARDEAU-CARLISLE-CARTER-
FRANKLIN-FULTON-GRAVES-HARDIN-HICKMAN-JACKSON-JOHNSON-LIVINGSTON-
MASSAC-MCCRACKEN-MISSISSIPPI-NEW MADRID-PERRY IL-PERRY MO-POPE-
PULASKI-SALINE-SCOTT-STODDARD-UNION IL-WAYNE MO-WILLIAMSON-
INCLUDING...CAIRO...CAPE GIRARDEAU...CARBONDALE...HARRISBURG...
MARION IL...MAYFIELD...PADUCAH...PERRYVILLE...POPLAR BLUFF...SIKESTON
735 AM CDT FRI JUL 18 2003

...SEVERE THUNDERSTORM WATCH NUMBER 757 IN EFFECT UNTIL NOON...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH UNTIL NOON FOR THE FOLLOWING COUNTIES IN
SOUTHEAST MISSOURI...WESTERN KENTUCKY...AND SOUTHERN ILLINOIS.

IN SOUTHEAST MISSOURI...CARTER...WAYNE...BUTLER...BOLLINGER...
STODDARD...NEW MADRID...PERRY...CAPE GIRARDEAU...SCOTT...AND
MISSISSIPPI.

IN WESTERN KENTUCKY...LIVINGSTON...MCCRACKEN...GRAVES...BALLARD...
CARLISLE...HICKMAN...AND FULTON.

IN SOUTHERN ILLINOIS...PERRY...FRANKLIN...SALINE...HARDIN...
JACKSON...WILLIAMSON...POPE...UNION...JOHNSON...ALEXANDER...AND
MASSAC.

THIS INCLUDES THE SOUTHERN ILLINOIS COUNTIES OF PERRY...FRANKLIN...
SALINE...AND HARDIN...WHICH WERE PREVIOUSLY UNDER SEVERE THUNDERSTORM
WATCH NUMBER 756...WHICH EXPIRED AT 1000 AM. THEY ARE NOW UNDER
SEVERE THUNDERSTORM WATCH NUMBER 757...WHICH EXPIRES AT NOON.

ILZ075>077-082-083-087-181500-
EDWARDS-GALLATIN-HAMILTON-JEFFERSON-WAYNE IL-WHITE-
INCLUDING...MOUNT VERNON IL
735 AM CDT FRI JUL 18 2003

...SEVERE THUNDERSTORM WATCH NUMBER 756 IN EFFECT UNTIL 1000 AM...

THE SEVERE THUNDERSTORM WATCH ISSUED BY THE STORM PREDICTION CENTER
IN NORMAN OKLAHOMA REMAINS IN EFFECT UNTIL 1000 AM FOR THE
FOLLOWING COUNTIES IN SOUTHERN ILLINOIS...

JEFFERSON...WAYNE...EDWARDS...HAMILTON...WHITE...AND GALLATIN.

THIS NO LONGER INCLUDES THE SOUTHERN ILLINOIS COUNTIES OF PERRY...
FRANKLIN...SALINE...AND HARDIN...WHICH WERE PREVIOUSLY UNDER SEVERE
THUNDERSTORM WATCH NUMBER 756. THEY ARE NOW INCLUDED UNDER SEVERE
THUNDERSTORM WATCH NUMBER 757...WHICH EXPIRES AT NOON.
Special weather statement, Jul 18, 9:00 AM CDT, 2 hours 59 minutes before
ILZ075-076-080-181430-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
900 AM CDT FRI JUL 18 2003

...THUNDERSTORMS WITH POSSIBLE GUSTY WINDS APPROACHING MOUNT
VERNON ILLINOIS...

AT 855 AM...A LINE OF THUNDERSTORMS EXTENDED FROM SALEM ILLINOIS...
SOUTHWEST TO INTERSTATE 64. THE LINE WAS MOVING SOUTHEAST AT 30
MPH. EXPECT THE STORMS TO CROSS MOUNT VERNON ILLINOIS AROUND 930
AM...AND PINCKNEYVILLE BY 10 AM.

A BRIEF PERIOD OF GUSTY WINDS MAY ACCOMPANY THE LEADING EDGE OF
THE STORMS...WITH GUSTS TO AROUND 40 MPH POSSIBLE. THESE WINDS MAY
BLOW DOWN SMALL TREE LIMBS AND BLOW LOOSE DEBRIS AROUND.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL NOON FOR MUCH OF
SOUTHERN ILLINOIS.

YORK
Special weather statement, Jul 18, 10:08 AM CDT, 1 hour 51 minutes before
ILZ075>077-080>094-KYZ001>012-MOZ076-086-087-100-107>112-114-181600-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1008 AM CDT FRI JUL 18 2003

...SEVERE THUNDERSTORM WATCHES 756 AND 757 HAVE BEEN CANCELLED...

...SEVERE THUNDERSTORM WATCH 758 IS IN EFFECT UNTIL 3PM CDT AND
REPLACES WATCHES 756 AND 757...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH UNTIL 3PM CDT FOR THE FOLLOWING COUNTIES IN
SOUTHEAST MISSOURI...WESTERN KENTUCKY...AND SOUTHERN ILLINOIS.

IN SOUTHEAST MISSOURI...CARTER...RIPLEY...WAYNE...BUTLER...PERRY...
BOLLINGER...STODDARD...CAPE GIRARDEAU...SCOTT...MISSISSIPPI...AND
NEW MADRID.

IN SOUTHERN ILLINOIS...ALEXANDER...PULASKI...MASSAC...POPE...
HARDIN...JACKSON...WILLIAMSON...SALINE...GALLATIN...PERRY...
FRANKLIN...HAMILTON...WHITE...JEFFERSON...UNION...JOHNSON...AND
WAYNE.

IN WESTERN KENTUCKY...BALLARD...CARLISLE...HICKMAN...FULTON...
MCCRACKEN...GRAVES...MARSHALL...CALLOWAY...LIVINGSTON...LYON...
CRITTENDEN...AND TRIGG.

JAP
Local storm report, Jul 18, 11:22 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1122 AM CDT FRI JUL 18 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1116 AM    CARBONDALE                IL   63 MPH TSTORM WIND
07/18/03   JACKSON                        63 MPH GUST MEASURED BY
                                          CARBONDALE AIRPORT /MDH/
                                          AUTOMATED SYSTEM

MY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 10:23 AM CDTSevere Thunderstorm WarningPAHPerry52 min
Jul 18, 10:58 AM CDTSevere Thunderstorm WarningPAHJackson62 min
Jul 18, 11:16 AM CDTSevere Thunderstorm WarningPAHUnion44 min
Jul 18, 11:48 AM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Pulaski27 min
Jul 18, 12:15 PM CDTSevere Thunderstorm WarningPAHAlexander, Massac, Pulaski60 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.